I have an asthma that could occur for more than once per day. But I am allergic to asthma medications, such as inhalers and a local asthma medicine called "asma soho" (that contains Ephedrine hydrochloride and Theophylline). I do yoga 1-3 times a week, yet the asthma still occurs regularly. What should I do?
How do you know you are allergic to asthma medication? If you are asthmatic, you need to be on some sort of asthma medication as the asthma can get worse. See your family doctor asap. I have asthma and I have two kinds of asthma medication that I have to take daily. The ones I take are called Pulmicort ( 2 x a day) and Bricanol as needed. Don't fool around with asthma. Go to your family doctor and get looked at, get evaluated for the proper asthma meds. Good luck. Eve
Watch inactive ingredients present - all of the dickus medications (advair, ventolin etc) have lactose as a carrier for the medication. You might be reacting to that and not the medication, switching to the HFA inhaler version would help that (or vice versa).
If is VERY unlikely you are allergic to every single medication for asthma because there is a lot of differing types and specific meds. You might want to talk to a pharmicist for less common alternatives if your doctor is having trouble - they may not know of the other alternatives.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.